SciELO - Scientific Electronic Library Online

vol.31 issue3On (i, j)-ù-preopen setsSymmetric regular cacti-properties and enumeration author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


BURCU BOZKURT, S  and  BOZKURT, Durmus. On the spectral radius of weighted digraphs. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.3, pp.247-259. ISSN 0716-0917.

We consider the weighted digraphs in which the arc weights are positive definite matrices. We obtain some upper bounds for the spectral radius of these digraphs and characterize the digraphs achieving the upper bounds. Some known upper bounds are then special cases of our results.

Keywords : Weighted digraph; spectral radius; upper bound..

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License